# SDR DALA2024082008284

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N360DN
- Make and model: Airbus A321-213
- Aircraft serial: 8388
- Aircraft time: 17,015 hours, 7,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3060, INOP EMERGENCY POWER SUPPLY UNIT (EPSU) 10WL AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED EPSU 10WL IN FORWARD GALLEY AREA. (LP 0511381)
